Sample selection bias with multiple selection rules: An application to student aid grants
George Catsiapis and
Chris Robinson
Journal of Econometrics, 1982, vol. 18, issue 3, 351-368
Date: 1982
References: Add references at CitEc
Citations: View citations in EconPapers (20)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(82)90088-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:18:y:1982:i:3:p:351-368
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().